# SDR UALA2013021900990

- Difficulty date: February 19, 2013
- Submitted: April 16, 2013
- Operation: Air carrier
- Aircraft: N575UA
- Make and model: Boeing 757222
- Aircraft serial: 26689
- Aircraft time: 65,994 hours, 24,408 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Diffuser
- Condition: Misinstalled
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

EXCESSIVE NOISE IN FLT DECK AND AT ROWS 10-12.  AIRFLOW AND NOISE VERYLOUD IN CABIN ROWS 10-12.  MT 21-22-00 FOUND 4-5 DECIBLE DROP WITH RT RECIRC FAN BEING TURNED OFF.  FOUND ROW 12 SEATS 12A&F TO BE LOUDER THAN NORMAL FROM SIDEWALL RISERS AND OVERHEAD AREA LOUDER THAN REMAINING AC.  CLEANED OVERHEAD DUCT.  ACCOMPLISHED COMPLETE DUCT CLEAN OF AIRCRAFT REF MT21-22-00.  ALSO FOUND DIFFUSER IN COCKPIT ON OVERHEAD PANEL INSTALLED BACKWARDS.  REINSTALLED DIFFUSER, COCKPIT CHECKS WITHIN LIMITS.
